| Model Number |
PNDL, 5BV TVH TP 32G 4MM100CT 30/CS |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated he is unable to remove the pen needle from his injector; customer stated that the cap will not come off at the top he will have to pull it off with his hands which is not safe.The package was not open or damaged when received by the customer.The customer has been using the product for 1 week.The customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
Additional Manufacturer Narrative
Sections with additional information as of 05-mar-2025: h3: was the device evaluated by the manufacturer and if the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: customer returned incorrect pen needles (lot# 3l600).Expected product not received.Scrapped incorrect product.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.